# SDR AALA201712139020

- Difficulty date: December 9, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 4,046 hours, 1,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 775235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS1 EMERGENCY POWER SUPPLY (15WL) MID L MESSAGE DISPLAYED. REPLACED POWER SUPPLY BATTERY PER AMM 33-51-38.
